# SDR PCAA0005039

- Difficulty date: May 23, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 18,579 hours, 20,346 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Stuck
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BWI FLIGHT 3804, THE PASSENGER DOOR LEVER WAS FOUND STICKING.  MAINTENANCE INSPECTED AND FOUND THE HANDLE ASSIST STRUT AT FAULT.  THE STRUT WAS REMOVED AND REPLACED IAW DHC PROCEDURES.  AIRCRAFT WAS RETURNED TO SERVICE.
